Filtre moyennant et valeurs moyennes des capacités invariantes
Bulletin de la Société Mathématique de France, Tome 110 (1982), p. 259-277
@article{BSMF_1982__110__259_0,
     author = {Ollagnier, Jean Moulin and Pinchon, Didier},
     title = {Filtre moyennant et valeurs moyennes des capacit\'es invariantes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     pages = {259-277},
     doi = {10.24033/bsmf.1961},
     zbl = {0511.22002},
     mrnumber = {85f:43001},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1982__110__259_0}
}
Ollagnier, Jean Moulin; Pinchon, Didier. Filtre moyennant et valeurs moyennes des capacités invariantes. Bulletin de la Société Mathématique de France, Tome 110 (1982) pp. 259-277. doi : 10.24033/bsmf.1961. http://www.numdam.org/item/BSMF_1982__110__259_0/

[1] Emerson (W. R.). - Averaging strongly subadditive set functions in unimodular amenable groups I and II, Pac. J. Math., vol. 61, 1975, p. 391-400 et vol. 64, 1976, p. 353-368. | Zbl 0322.43012

[2] Emerson (W. R.) et Greenleaf (F. P.). - Covering properties and Følner conditions for locally compact groups, Math. Zeit., vol. 102, 1967, p. 370-384. | MR 36 #3912 | Zbl 0184.36104

[3] Følner (E.). - On groups with full Banach mean value, Math. Scand., vol. 3, 1955, p. 243-254. | MR 18,51f | Zbl 0067.01203

[4] Greenleaf (F. P.). - Invariant means on topological groups, Van Nostrand Mathematical Studies, 1969. | MR 40 #4776 | Zbl 0174.19001

[5] Kieffer (J. C.). - A generalized Shannon-McMillan theorem for the action of an amenable group on a probability space, Ann. of Prob., vol. 3, 1975, p. 1031-1037. | MR 52 #14232 | Zbl 0322.60032

[6] Kieffer (J. C.). - A ratio limit theorem for a strongly subadditive set function in a locally compact amenable group, Pac. J. Math., vol. 61, 1975, p. 183-189. | MR 53 #3594 | Zbl 0315.43001

[7] Moulin Ollagnier (J.) et Pinchon (D.). - Une nouvelle démonstration du théorème de Følner, C. R. Acad. Sc. Paris, t. 287, série A, 1978, p. 557-560. | MR 80a:43004 | Zbl 0391.28012

[8] Milnes (P.) et Bondar (J. V.). - A simple proof of a covering property of locally compact groups, P.A.M.S., vol. 73, 1979, p. 117-118. | MR 80d:43003 | Zbl 0368.22001